Alert archive / California / Gale Watches in 2012
Gale Watch 29, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Sep 29, 2012, 2:50 PM PDT. It took effect at Oct 1, 2012, 5:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 29, 2012, 2:50 PM PDT (21:50 UTC)
- In effect from
- Oct 1, 2012, 5:00 PM PDT
- Expired
- Sep 30, 2012, 2:29 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
795 WHUS76 KEKA 292150 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 PM PDT SAT SEP 29 2012 PZZ470-300600- /O.EXT.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/ /O.EXT.KEKA.SE.W.0031.120930T0600Z-121002T0000Z/ /O.NEW.KEKA.GL.A.0029.121002T0000Z-121003T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 PM PDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. * WINDS...NORTHERLY 20 TO 25 KT IN THE WESTERN HALF OF THE FORECAST AREA TONIGHT...AND THEN 25 TO 30 KT IN THE FAR NW PORTION SUN AFTERNOON AND NIGHT...WITH GUSTS TO AROUND 35 KT. LATE MON AFTERNOON THROUGH TUE...N WINDS MAY HIT 35 TO 40 KT. * SEAS...SUBSIDING NW SWELL TONIGHT THROUGH SUN WILL DOMINATE THE SEA STATE SPECTRUM. HOWEVER...INCREASING SHORT PERIOD NORTHERLY WAVES WILL BE ON THE RISE AND EVENTUALLY REACH 10 FT LATE SUN. SEAS MAY REACH 15 FT SUN NIGHT AND THEN FALL SLIGHTLY ON MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-300600- /O.EXB.KEKA.SC.Y.0065.121001T0000Z-121003T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 PM PDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 3 PM PDT WEDNESDAY. * WINDS...NORTHERLY WINDS 15 TO 20 KT TONIGHT SHOULD INCREASE TO 20 TO 25 KT LATE SUN AFTERNOON AND EVENING. WINDS SHOULD FALL OFF SLIGHTLY ON MON...BUT INCREASE AGAIN ON TUE. * SEAS...SUBSIDING NW SWELL TONIGHT THROUGH SUN WILL DOMINATE THE SEA STATE SPECTRUM. INCREASING SHORT PERIOD NORTHERLY WAVES WILL BE ON THE RISE ON SUN AND REACH 10 FT SUN NIGHT. STEEP SHORT PERIOD SEAS WILL THEN PERSIST THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
322 WHUS76 KEKA 300405 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 PM PDT SAT SEP 29 2012 PZZ470-301215- /O.CON.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/ /O.EXT.KEKA.SE.W.0031.120930T1000Z-121002T0000Z/ /O.CON.KEKA.GL.A.0029.121002T0000Z-121003T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 PM PDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 3 AM SUNDAY TO 5 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 3 AM SUNDAY TO 5 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * WINDS...NORTHERLY 20 TO 25 KT IN THE WESTERN HALF OF THE FORECAST AREA TONIGHT...AND THEN 25 TO 30 KT IN THE FAR NW PORTION SUN AFTERNOON AND NIGHT...WITH GUSTS TO AROUND 35 KT. LATE MON AFTERNOON THROUGH TUE...N WINDS MAY HIT 35 TO 40 KT. * SEAS...SUBSIDING NW SWELL TONIGHT THROUGH SUN WILL DOMINATE THE SEA STATE SPECTRUM. HOWEVER...INCREASING SHORT PERIOD NORTHERLY WAVES WILL BE ON THE RISE AND EVENTUALLY REACH 10 FT LATE SUN. SEAS MAY REACH 15 FT SUN NIGHT AND THEN FALL SLIGHTLY ON MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-301215- /O.CON.KEKA.SC.Y.0065.121001T0000Z-121003T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 PM PDT SAT SEP 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 3 PM PDT WEDNESDAY. * WINDS...NORTHERLY WINDS 15 TO 20 KT TONIGHT SHOULD INCREASE TO 20 TO 25 KT LATE SUN AFTERNOON AND EVENING. WINDS SHOULD FALL OFF SLIGHTLY ON MON...BUT INCREASE AGAIN ON TUE. * SEAS...SUBSIDING NW SWELL TONIGHT THROUGH SUN WILL DOMINATE THE SEA STATE SPECTRUM. INCREASING SHORT PERIOD NORTHERLY WAVES WILL BE ON THE RISE ON SUN AND REACH 10 FT SUN NIGHT. STEEP SHORT PERIOD SEAS WILL THEN PERSIST THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
310 WHUS76 KEKA 301012 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 312 AM PDT SUN SEP 30 2012 PZZ470-301815- /O.CON.KEKA.SE.W.0031.000000T0000Z-121002T0000Z/ /O.CON.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/ /O.EXT.KEKA.GL.A.0029.121002T0000Z-121003T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 312 AM PDT SUN SEP 30 2012 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... ...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. THE GALE WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. * WINDS...NORTHERLY 25 TO 30 KT IN THE FAR NW PORTION SUN AFTERNOON AND NIGHT...WITH GUSTS TO AROUND 35 KT. LATE MON AFTERNOON THROUGH TUE...N WINDS MAY REACH 35 TO 40 KT. * SEAS...9 TO 12 FT AT 9 SECONDS WILL BUILD TO 15 FT SUN NIGHT AND THEN FALL SLIGHTLY ON MON. SEAS WILL BUILD AGAIN MONDAY NIGHT THROUGH TUESDAY PEAKING 13 TO 17 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-301815- /O.EXB.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 312 AM PDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS...NORTHERLY WINDS 5 TO 15 KT WITH GUSTS TO 25 KT NEAR PT ST GEORGE AND CAPE MENDOCINO. * SEAS...NW SWELL 7 TO 9 FT AT 13 SECONDS WILL SUBSIDE THROUGH THE DAY TODAY. SHORT PERIOD SEAS WILL BUILD TO 7 TO 10 FT AT 10 SECONDS TONIGHT AND CONTINUE THROUGH MIDWEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-301815- /O.EXT.KEKA.SC.Y.0065.120930T1012Z-121003T2200Z/ /O.NEW.KEKA.SE.A.0008.121002T0600Z-121003T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 312 AM PDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS...NORTHERLY WINDS 15 TO 20 KT WILL INCREASE TO 20 TO 25 KT LATE THIS AFTERNOON AND EVENING. WINDS SHOULD FALL OFF SLIGHTLY ON MON...BUT INCREASE AGAIN ON TUE. * SEAS...8 TO 11 FT AT 9 SECONDS. SEAS WILL BUILD FURTHER MONDAY NIGHT THROUGH TUESDAY PEAKING 12 TO 15 FT AT 10 SECONDS IN THE NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
453 WHUS76 KEKA 301543 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 AM PDT SUN SEP 30 2012 PZZ470-302345- /O.CON.KEKA.SE.W.0031.000000T0000Z-121002T0000Z/ /O.CON.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/ /O.CON.KEKA.GL.A.0029.121002T0000Z-121003T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 843 AM PDT SUN SEP 30 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY MORNING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS...NORTHERLY 25 TO 30 KT IN THE FAR NW PORTION THIS AFTERNOON AND NIGHT...WITH GUSTS TO AROUND 35 KT. LATE MON AFTERNOON THROUGH TUE...N WINDS 35 TO 40 KT. * SEAS...9 TO 12 FT AT 9 SECONDS WILL BUILD TO 15 FT SUN NIGHT AND THEN FALL SLIGHTLY ON MON. SEAS WILL BUILD AGAIN MONDAY NIGHT THROUGH TUESDAY PEAKING AROUND 17 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-302345- /O.CON.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/ /O.CON.KEKA.SE.A.0008.121002T0600Z-121003T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 AM PDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS...NORTHERLY WINDS 15 TO 20 KT WILL INCREASE TO 20 TO 25 KT LATE THIS AFTERNOON AND EVENING. WINDS SHOULD FALL OFF SLIGHTLY ON MON...BUT INCREASE AGAIN ON TUE. * SEAS...9 TO 11 FT AT 9 SECONDS. SEAS WILL BUILD FURTHER MONDAY NIGHT THROUGH TUESDAY PEAKING TO 17 FT AT 10 SECONDS IN THE NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-302345- /O.CON.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 843 AM PDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS...NORTHERLY WINDS 5 TO 15 KT EXCEPT 20 TO 25 KT NEAR PT ST GEORGE AND CAPE MENDOCINO. * SEAS...NW SWELL 8 FT AT 13 SECONDS WILL SUBSIDE THROUGH THE DAY TODAY. SHORT PERIOD NORTHERLY WAVES WILL BUILD TO 6 TO 8 FT AT 8 TO 10 SECONDS LATER TODAY AND PERSIST THROUGH MIDWEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
354 WHUS76 KEKA 302129 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 PM PDT SUN SEP 30 2012 PZZ470-010530- /O.CON.KEKA.SE.W.0031.000000T0000Z-121002T0000Z/ /O.CON.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/ /O.UPG.KEKA.GL.A.0029.121002T0000Z-121003T1800Z/ /O.NEW.KEKA.GL.W.0041.121002T0000Z-121003T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 229 PM PDT SUN SEP 30 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 5 PM MONDAY TO 10 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 10 AM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. * WINDS...NORTHERLY 25 TO 30 KT WITH GUSTS TO 35 KT IN THE FAR NW PORTION TONIGHT. WINDS DECREASING SLIGHTLY ON MONDAY AND THEN INCREASING TO 30 TO 40 KT MON NIGHT THROUGH TUE NIGHT. * SEAS...AROUND 13 FT TONIGHT AND MON...BUILDING TO 18 FT AT 10 SECONDS ON TUE AND TUE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-010530- /O.CON.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/ /O.CON.KEKA.SE.A.0008.121002T0600Z-121003T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 PM PDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS...NORTHERLY 15 TO 25 KT THIS EVENING...FALLING OFF SLIGHTLY ON MON...BUT INCREASING TO 20 TO 30 KT ON TUE. * SEAS...AROUND 11 FT TONIGHT AND MON...BUILDING TO 16 TO 18 FT AT 10 SECONDS IN THE FAR NORTHERN PORTION ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-010530- /O.CON.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/ /O.EXB.KEKA.SE.A.0008.121003T0000Z-121003T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 229 PM PDT SUN SEP 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS...NORTHERLY 15 TO 20 KT THIS EVENING...EASING UP LATE TONIGHT AND MON...BUT THEN INCREASING AGAIN ON TUE AND TUE NIGHT. * SEAS...AROUND 10 FT AT 10 SECONDS TONIGHT AND MON...BUILDING TO 12 TO 14 FT LATE TUE INTO TUE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Sep 29, 3:49 AM PDT, 11 hours 1 minute earlier.
Area forecast discussion, Sep 29, 3:49 AM PDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 349 AM PDT SAT SEP 29 2012 .SYNOPSIS...UPPER LEVEL HIGH PRESSURE OVER THE REGION WILL STRENGTHEN INTO EARLY NEXT WEEK. THIS WILL RESULT IN VERY HOT AND DRY CONDITIONS INLAND WITH ONLY SOME LIMITED OVERNIGHT AND EARLY MORNING CLOUDS ALONG PORTIONS OF THE COAST. && .DISCUSSION...LITTLE CHANGE TO GOING FCST WITH DENSE FG AND PATCHY DZ EARLY THIS MORNING AHEAD OF A WEAKENING FRONT. THIS FRONT WILL MOVE INTO NRN PORTIONS OF CWA BEFORE DISSIPATING. HIGH PRESSURE WILL BEGIN TO BUILD BY THIS AFTERNOON AS UPPER LEVEL RIDGE STRENGTHENS OVER THE REGION. LIGHT SOUTHERLY FLOW WILL CONTINUE ALONG THE MENDO COAST THIS MORNING BEFORE WINDS SHIFT TO THE N THIS AFTERNOON. AS UPPER RIDGE BUILDS ALOFT THE THERMAL TROUGH WILL STRENGTHEN AND BEGIN TO SHIFT OFFSHORE SUNDAY INTO EARLY NEXT WEEK. THIS WILL RESULT IN A SHALLOW MARINE LAYER WITH WEAK OFFSHORE FLOW ALLOWING FOR SUNSHINE EVEN AT THE IMMEDIATE COAST FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK. TEMPS WILL WARM WITH MID TO UPPER 60S AT THE COAST AND UPPER 90S TO LOW 100S ACROSS THE INTERIOR. MODELS SOLNS SHOW UPPER RIDGE PERSISTING OVER THE REGION INTO THE MIDDLE OF NEXT WEEK. MODELS COMING INTO BETTER AGREEMENT ON ANOTHER SHORTWAVE TROUGH DAMPENING THE RIDGE TUE-WED. THIS WAVE MAY RESULT IN SLY FLOW DEVELOPING ALONG THE COAST BY EARLY WED. THESE SLY WINDS WILL LIKELY BRING A RETURN OF STRATUS ALONG WITH COOLER TEMPS TO THE COAST. TEMPS ACROSS THE INTERIOR WILL ALSO COOL AS UPPER RIDGE WEAKENS. MODEL SOLUTIONS COMING INTO BETTER AGREEMENT IN BREAKING DOWN THE RIDGE LATE NEXT WEEK AS CUT OFF LOW OFFSHORE BECOME ABSORBED INTO DEEPENING LONGWAVE TROUGH OVER THE WRN U.S. GIVEN THE LARGE SPREAD OF MODELS...CONTINUED TO TREND EXTENDED FCST TOWARDS CLIMO. && .AVIATION...THE COASTAL MARINE LAYER REMAINS VERY COMPACT THIS MORNING WITH DENSE FOG ALONG THE IMMEDIATE COAST. LIFR CONDITIONS WILL CONTINUE AT ACV AND CEC THROUGH THE EARLY MORNING HOURS BEFORE INCREASED MIXING FROM AN ADVANCING DRY FRONT LIFTS CEILINGS AND EVENTUALLY LEADS TO POSSIBLE CLEARING THIS AFTERNOON FROM NORTH TO SOUTH. GUIDANCE INDICATES OFFSHORE FLOW WILL LIKELY INCREASE TONIGHT INTO SUNDAY WITH THE POTENTIAL FOR MOSTLY CLEAR SKIES AT ALL TAF SITES. HOWEVER WITH NORTHERLY FLOW CONTINUING ALONG THE COAST IT WOULD NOT BE A SURPRISE TO SEE OVERNIGHT AND MORNING CLOUDS IN THE HUMBOLDT BAY AREA WITH IFR TO LIFR CONDITIONS FOR ACV AGAIN TONIGHT INTO SUNDAY MORNING. RPA && .MARINE...NORTHWESTERLY SWELL HAS LIKELY PEAKED THIS MORNING BETWEEN 9 AND 10 FT AND SHOULD SLOWLY SUBSIDE TODAY INTO SUNDAY. HOWEVER WITH INCREASING NORTHERLY WINDS IN RESPONSE TO A STRENGTHENING PRESSURE GRADIENT...PRIMARILY OVER THE NORTHERN HALF OF THE WATERS...OVERALL SEA HEIGHTS WILL LIKELY REMAIN SIMILAR IF NOT SLIGHTLY LARGER IN THE OUTER WATERS FOR THE NEXT SEVERAL DAYS AS SHORT PERIOD WAVES REPLACE THE LONG PERIOD SWELL. WITH NEAR GALE FORCE WINDS EXPECTED IN THE NORTHERN OUTER WATERS TONIGHT INTO EARLY NEXT WEEK...SHORT PERIOD SEAS WILL BECOME HAZARDOUS. THUS A HAZARDOUS SEAS WARNING HAS BEEN ISSUED FOR THIS AFTERNOON THROUGH SUNDAY NIGHT FOR THE NORTHERN OUTER WATERS. SEAS MAY DECREASE SOME EARLY MONDAY BEFORE REBUILDING MONDAY NIGHT INTO MIDWEEK REQUIRING ANOTHER WARNING OR AN EVENTUAL EXTENSION OF THE CURRENT WARNING. SMALL CRAFT SEAS MAY DEVELOP ACROSS THE OTHER WATERS ON SUNDAY...BUT CONFIDENCE IS NOT YET HIGH ENOUGH TO ISSUE AN ADVISORY. WINDS AND SEAS WILL DECREASE SIGNIFICANTLY MID TO LATE WEEK AS AN UPPER LOW MOVES NORTHEAST INTO THE AREA WEAKENING THE SURFACE PRESSURE GRADIENT OVER THE WATERS. RPA && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY UNTIL 5 AM PDT WED FOR PZZ470. HAZARDOUS SEAS WARNING FROM 5 PM TODAY TO 3 AM PDT MON FOR PZZ470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 29, 5:22 AM PDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 522 AM PDT SAT SEP 29 2012 CAZ001-002-301230- REDWOOD COAST-MENDOCINO COAST- 522 AM PDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-301230- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 522 AM PDT SAT SEP 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RECORD HIGH TEMPERATURES WILL BE POSSIBLE ACROSS PORTIONS OF NORTHWEST CALIFORNIA AWAY FROM THE IMMEDIATE COAST SUNDAY THROUGH TUESDAY. THE HOTTEST SPOTS IN THE INTERIOR VALLEYS WILL EXPERIENCE HIGH TEMPERATURES BETWEEN 100 AND 110. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:01 AM PDT | Hazardous Seas Warning | EKA | 66 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.